Tamoxifen 2 years on and it’s making me feel horrendous the flushes are cruel

Help if anyone has any tips I have been taking tanoxifen 2 years it’s only the last few months the flushes are so intense it’s getting me down .

if anyone has any tips please let me know x 

Parents
  • Hello Taraj 

    Had this same issue. My hot flushes were so intense that I can’t leave the house, can’t have a proper night sleep, just so flustered daily etc etc

    Frankly, I tried yoga, taking supplements, relaxing, listening to meditation music and finally, I was prescribed Venlafaxine / Effexor by my oncologist and this helped tremendously with easing hot flushes and my anxieties.

    Maybe you could consult your Dr

    Hooe this helps

  • I’m so happy you have found things that help 

    I have been now prescribed gabupentin which has actually stopped my flushes I feel normal 

    my mood is occasionally low but it’s occasionally but lasts a few days x 

  • I am on Letrezole,which is similar to Tamoxifen but for menopausal women .Flushes were horrendous,took Vencarm for ages but flushes returned,now like Lara on Garbapentin,only my second week but things are improving .Have a chat with your Gp and good luck xx

Reply Children
No Data